# SDR SWI2024F00898

- Difficulty date: August 8, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 48,329 hours, 41,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEVERAL AREAS OF THE RH PRESSURE FLOOR SILL FS 424.00 , FS449.85 , FS473.15 , FS484.00 , FS513.00 , FS526.00    (FILED CLOSED)    BLENDED CORROSION ON THE RH PRESSURE FLOOR SILL FS 424.00 , FS449.85 , FS473.15 , FS484.00 , FS513.00 , FS526.00 WITH REFERENCE TO SRM 51-21-06.  PERFORMED UT REMAINING THICKNESS MEASUREMENT WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE ACCEPTABLE PER REO 601R-53-41-3249 REV "--" DATED 2024-08-29 WITH EXCEPTION OF FS 449.85.  SEE CHILD CAMP FOR CONTINUATION OF REPAIR TO RH PRESSURE FLOOR SILL AT FS449.85. PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLIED WITH REO 601R-53-41-3249 REV "--" DATED 2024-08-29.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.  REFERENCE CHILD CAMP FOR LEAK CHECK.
